Severe sodium channel blockade and cardiovascular collapse due to a massive lamotrigine overdose.

@article{Nogar2011SevereSC,
  title={Severe sodium channel blockade and cardiovascular collapse due to a massive lamotrigine overdose.},
  author={Joshua N. Nogar and Alicia Bethany Minns and Davut J Savaser and Bihn T Ly},
  journal={Clinical toxicology},
  year={2011},
  volume={49 9},
  pages={854-7}
}
BACKGROUND Cardiac arrest due to lamotrigine (LTG) has been reported after co-ingestion with bupropion, but severe sodium channel blockade in the absence of other toxins has not been described. We report a case of cardiac arrest and status epilepticus following a massive LTG overdose. CASE REPORT A 48 year-old female was brought to the ED with seizure-like activity subsequent to ingesting 7.5 g of LTG. Vital signs were HR 131, BP 107/68, T 99.4°F, RR 16. She was intubated in the ED for a low… CONTINUE READING

Similar Papers

Loading similar papers…